MERGING OF OPINIONS WITH INCREASING INFORMATION

被引:209
作者
BLACKWELL, D
DUBINS, L
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1962年 / 33卷 / 03期
关键词
D O I
10.1214/aoms/1177704456
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:882 / &
相关论文
共 4 条
[1]  
[Anonymous], 1955, PACIFIC J MATH, DOI DOI 10.2140/PJM.1955.5.707
[2]   ON DISCRETE VARIABLES WHOSE SUM IS ABSOLUTELY CONTINUOUS [J].
BLACKWELL, D .
ANNALS OF MATHEMATICAL STATISTICS, 1957, 28 (02) :520-521
[3]  
Doob J. L., 1953, STOCHASTIC PROCESSES, V101
[4]  
[No title captured]